# SDR SWAA2023032300722

- Difficulty date: February 9, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STRAP FLOOR PANEL 140AF AT BS727 AND BETWEEN LBL 33.5 AND RBL 33.5 AT AFT CARGO COMPARTMENT 2023-116622<[01] INSTALLED STRAP LOCATED ON FLOOR PANEL 140AF AT BS727 AND BETWEEN LBL 33.5 AND RBL 33.5 AT AFT CARGO COMPARTMENT OAW B837-700 SRM 51-40-02;[02] TASK CARD COMPLETED
